ITALY AT CERN, 7-10 ottobre 2014

Europe/Rome
Main Building (Couloir des pas perdu) (CERN di Ginevra)

Main Building (Couloir des pas perdu)

CERN di Ginevra

Rue de Meyrin Gèneve
Description
L'Industrial Liaison Officer, ILO, al CERN e la Rappresentanza Permanente d'Italia presso le Organizzazioni Internazionali di Ginevra con la collaborazione della Camera di Commercio Italiana per la Svizzera organizzano la quinta edizione della Mostra "Italy at CERN". Incontro tra le Industrie italiane e le strutture degli acquisti del CERN.
Paper
Poster
Slides
Participants
  • Alberto Alberton
  • Alessandro Iovene
  • Andrea Lanaro
  • Chiara Lucietto
  • Diego Clerici
  • ELENA BONGIOVANNI
  • ELENA PINTON
  • Emanuela Scordamaglia
  • Emanuela Scordamaglia
  • ENRICO PENSINI
  • Flavio Lucca
  • Francesco Fantini
  • Giuseppe D'Amico
  • MARCELLO ZIRONI
  • Mario Guerra
  • Paola Palazzani
  • Paolo Bonifazi
  • Paolo Montangero
  • Paolo Vestrucci
  • SALA ROBERTO
  • Simona Landonio
  • STEFANO SERRA
    • 15:00 19:00
      Delivery of the stands to the exhibitors Main Building (Couloir des pas perdu)

      Main Building (Couloir des pas perdu)

      CERN di Ginevra

      Rue de Meyrin Gèneve
    • 08:00 09:15
      Delivery of the stands to the exhibitors 1h 15m Main Building (Couloir des pas perdu)

      Main Building (Couloir des pas perdu)

      CERN di Ginevra

      Rue de Meyrin Gèneve
    • 09:15 09:25
      Welcome speech by Maurizio Biasini 10m Council Chamber, Bldg 503

      Council Chamber, Bldg 503

      CERN di Ginevra

      Scientific Attaché
    • 09:25 09:40
      ILO Report, Sandro Centro 15m Council Chamber, Bldg 503

      Council Chamber, Bldg 503

      CERN di Ginevra

      Rue de Meyrin Gèneve
      Industrial Liaison Officer
      Slides
    • 09:40 10:10
      Purchasing procedures, Dante Gregorio 30m Council Chamber, Bldg 503

      Council Chamber, Bldg 503

      CERN di Ginevra

      Rue de Meyrin Gèneve
      CERN
      Slides
    • 10:10 10:40
      Knowledge and Technology Transfer, Giovanni Anelli 30m Council Chamber, Bldg 503 ()

      Council Chamber, Bldg 503

      CERN
      Slides
    • 10:40 10:50
      Welcome by Rolf Heuer 10m Council Chamber, Bldg 503

      Council Chamber, Bldg 503

      CERN di Ginevra

      Rue de Meyrin Gèneve
      Director General of CERN
    • 10:50 11:00
      Speech by Sergio Bertolucci 10m Council Chamber, Bldg 503 ()

      Council Chamber, Bldg 503

      Director for research and scientific computing of CERN
    • 11:00 11:10
      Speech by Fabrizio Macrì 10m Council Chamber, Bldg 503

      Council Chamber, Bldg 503

      CERN di Ginevra

      Secretary General of the Italian Chamber of Commerce for Switzerland
    • 11:10 11:20
      Speech by Speranza Falciano 10m Council Chamber, Bldg 503

      Council Chamber, Bldg 503

      CERN di Ginevra

      Vice President of INFN
    • 11:20 11:30
      Speech by Amb. Maurizio Enrico Serra 10m Council Chamber, Bldg 503 ()

      Council Chamber, Bldg 503

      Permanent Representative of Italy to the International Organizations
    • 11:30 12:00
      Coffee break 30m Main Building (Couloir des pas perdu)

      Main Building (Couloir des pas perdu)

      CERN di Ginevra

      Rue de Meyrin Gèneve
    • 12:00 12:50
      Visit the stand of the Italian Industry by the authorities Main Building (Couloir des pas perdu)

      Main Building (Couloir des pas perdu)

      CERN di Ginevra

      Rue de Meyrin Gèneve
    • 13:00 15:00
      Lunch hosted by the Italian Industries Glass Box ()

      Glass Box

      Only by invitation

    • 15:00 19:00
      Exhibition of Italian Industries Main Building (Couloir des pas perdu) ()

      Main Building (Couloir des pas perdu)

    • 17:00 18:30
      Guided visit to ATLAS experiment for the exhibitors 1h 30m Reception (Building 33)

      Reception

      Building 33

      The visit is 45 minutes and is organized for groups of 12 persons Please remind to have a valid identity document To visit the ATLAS experiment, we recommend using comfortable shoes.
    • 20:00 22:00
      Concert "Associazione Musicale Bel Canto" Main auditorium, Free admission ()

      Main auditorium, Free admission

      sponsored by Italian Industries

    • 09:00 19:00
      Exhibition of Italian Industries 10h Main Building (Couloir des pas perdu) ()

      Main Building (Couloir des pas perdu)

    • 10:15 12:30
      Guided visit to ATLAS experiment for the exhibitors 2h 15m Main Building (Couloir des pas perdu)

      Main Building (Couloir des pas perdu)

      CERN di Ginevra

      Rue de Meyrin Gèneve
      The visit is 45 minutes and is organized for groups of 12 persons Please remind to have a valid identity document. To visit the ATLAS experiment, we recommend using confortable shoes.
    • 20:00 22:00
      Concert "Duo Poem" Main Auditorium, Free admission

      Main Auditorium, Free admission

      CERN di Ginevra

      sponsored by Italian Industries

    • 09:00 12:50
      Exhibition of Italian Industries 3h 50m Main Building (Couloir des pas perdu)

      Main Building (Couloir des pas perdu)

      CERN di Ginevra

      Rue de Meyrin Gèneve
    • 12:50 13:00
      Closing of the event Main Building (Couloir des pas perdu)

      Main Building (Couloir des pas perdu)

      CERN di Ginevra

      Rue de Meyrin Gèneve
Your browser is out of date!

Update your browser to view this website correctly. Update my browser now

×